Alert archive / Arizona / Tornado Warnings in 2010

Tornado Warning 29, NWS Flagstaff, AZ

October 6, 2010Coconino County, Arizona

NWS Flagstaff, AZ issued this tornado warning at Oct 6, 2010, 12:47 PM MST for Coconino County, Arizona. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 6, 2010, 12:47 PM MST (19:47 UTC)
Expired
Oct 6, 2010, 1:03 PM MST
In force
16 min
Issued by
NWS Flagstaff, AZ
Area
Storm-based polygon

County Coconino County, AZ

The radar

The Flagstaff radar (KFSX), 96 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 6, 9:29 AM MSTTornado WatchSPC7 hr

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 7.8 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2010-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 376 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2010-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 286 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
376 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
286 m²/s²
0-3 km storm-relative helicity
320 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

402 
WFUS55 KFGZ 061947
TORFGZ
AZC005-062045-
/O.NEW.KFGZ.TO.W.0029.101006T1947Z-101006T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1247 PM MST WED OCT 6 2010

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL COCONINO COUNTY IN NORTH CENTRAL ARIZONA...
  THIS INCLUDES THE CITY OF FLAGSTAFF...

* UNTIL 145 PM MST

* AT 1239 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR            
  INDICATED TWO SEVERE THUNDERSTORM CAPABLE OF PRODUCING A 
  TORNADO ONE WAS LOCATED 7 MILES SOUTHEAST OF FLAGSTAFF AND THE     
  SECOND WAS LOCATED SOUTH OF WUPATKI NATIONAL MONUMENT. BOTH OF     
  THESE STORMS ARE QUICKLY MOVING NORTHEAST AT 45 MPH.

* AREAS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...BUT ARE NOT    
  LIMITED TO...
  COSNINO...
  DONEY PARK...
  WINONA AND HUTCHINSON ACRES...
  TIMBERLINE AND FERNWOOD...
  SUNSET CRATER VISITORS...
  WUPATKI NATIONAL MONUMENT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM MST WEDNESDAY
AFTERNOON FOR NORTHERN ARIZONA.

&&

LAT...LON 3572 11140 3560 11104 3500 11149 3507 11169
TIME...MOT...LOC 1942Z 203DEG 37KT 3512 11154

$$

JVC
1 follow-up statement
064 
WWUS55 KFGZ 062003
SVSFGZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
103 PM MST WED OCT 6 2010

AZC005-062013-
/O.CAN.KFGZ.TO.W.0029.000000T0000Z-101006T2045Z/
COCONINO AZ-
103 PM MST WED OCT 6 2010

...THE TORNADO WARNING FOR CENTRAL COCONINO COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE TORNDO WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM MST WEDNESDAY
AFTERNOON FOR NORTHERN ARIZONA.

LAT...LON 3572 11140 3560 11104 3500 11149 3507 11169
TIME...MOT...LOC 2003Z 203DEG 37KT 3532 11144

$$

JVC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this tornado warning went out at Oct 6, 9:30 AM MST, 3 hours 17 minutes earlier.

Area forecast discussion, Oct 6, 9:30 AM MST, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
930 AM MST WED OCT 6 2010

.SYNOPSIS...MOIST SOUTHERLY FLOW...INSTABILITY...AND LOW PRESSURE
CENTERED OVER SOUTHERN CALIFORNIA WILL BRING NUMEROUS SHOWERS AND
THUNDERSTORMS TO NORTHERN ARIZONA THROUGH THIS AFTERNOON. SOME
STORMS WILL PRODUCE HEAVY RAIN...LARGE HAIL AND POTENTIALLY
TORNADOES. THE CURRENT LOW SHOULD CROSS THE NORTHLAND ON
THURSDAY...BRINGING A SLIGHT CHANCE OF PRECIPITATION TO AND NORTH OF
THE MOGOLLON RIM. FROM FRIDAY THROUGH SUNDAY...DRY WEATHER WILL
PREVAIL WITH AFTERNOON TEMPS WARMING TO SEASONAL NORMALS.

&&

.DISCUSSION...

930 AM UPDATE...TORNADO WATCH FOR COCONINO...YAVAPAI...NAVAJO...
APACHE AND GILA COUNTIES UNTIL 5 PM MST...

IT CONTINUED TO BE A VERY ACTIVE MORNING WITH NUMEROUS SEVERE/
TORNADO PRODUCING THUNDERSTORMS. A CONTINUATION OF THIS ACTIVITY IS
EXPECTED THROUGH THE DAY AS A STRONG LOW SPINS OVER CALIFORNIA.

FOR TODAY...ANOTHER JET MAX WITH ENHANCED LIFT AND UPSLOPE FLOW WILL
MOVE ACROSS THE AREA. IN ADDITION...THE VERTICAL WIND PROFILE IS
FAVORABLE FOR THE FORMATION OF ROTATING THUNDERSTORMS OTHERWISE
KNOWN AS SUPERCELLS...THE STRONGEST AND POTENTIALLY MOST SEVERE TYPE
OF THUNDERSTORM. EXPECT SHOWERS AND STORMS TO CONTINUE THROUGH THE
DAY...MOST NUMEROUS FROM PRESCOTT...FLAGSTAFF...PAYSON AND PAGE
EARLY SPREADING TO THE EAST THROUGH THE DAY. A TORNADO WATCH IS IN
EFFECT UNTIL 5 PM MST FOR YAVAPAI...COCONINO...GILA...NAVAJO AND
APACHES COUNTIES.

FOR TONIGHT AND THURSDAY...FORECAST MODELS ARE PRETTY AGGRESSIVE IN
DRYING AND STABILIZING THE AIR MASS. GIVEN THE UPPER LOW WILL STILL
BE CROSSING NORTHERN ARIZONA WITH SOME UPWARD MOTION AND MOISTURE
COULD LINGER...WILL KEEP A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS FOR THURSDAY FOR AREAS ALONG AND NORTH OF THE MOGOLLON
RIM. ANOTHER BREEZY AFTERNOON IS IN STORE WITH SOUTH TO SOUTHWEST
WIND GUSTS IN THE 15 TO 30 MPH RANGE.

FRIDAY THROUGH TUESDAY...DRY WEATHER SHOULD RETURN TO THE NORTHLAND
FOR THIS PERIOD. ON FRIDAY...DECREASING WESTERLY FLOW ALOFT RETURNS.
FOR THE WEEKEND...A LARGE HIGH PRESSURE SYSTEM IS SHOWN TO BUILD
OVER CENTRAL CALIFORNIA. LOOK FOR FAIR WEATHER WITH HIGH
TEMPERATURES WARMING TO SEASONAL NORMALS AND LIGHT NORTHEASTERLY
SURFACE WINDS.

&&

.AVIATION...FOR THE 18Z PACKAGE...EXPECT WIDESPREAD SHOWERS AND
THUNDERSTORMS ACROSS THE FORECAST AREA THROUGH 04Z. SOME STORMS WILL
BE SEVERE AND POSSIBLY CONTAIN TORNADOES. CEILINGS WILL RANGE FROM
2-4 KFT AGL ACROSS THE AREA. IMPROVING CONDITIONS ARE ANTICIPATED BY
LATE THURSDAY MORNING. AVIATION DISCUSSION NOT UPDATED FOR
AMENDMENTS.

.FGZ WATCHES/WARNINGS/ADVISORIES...

...TORNADO WATCH FOR COCONINO...YAVAPAI...GILA...NAVAJO AND APACHE
COUNTIES UNTIL 5 PM MST...

...SEVERE THUNDERSTORM WATCH FOR ALL OF NAVAJO COUNTY TODAY UNTIL
11 AM...

&&

PUBLIC......................MCCOLLUM
AVIATION....................MCCOLLUM

VISIT WEATHER.GOV/FLAGSTAFF FOR NORTHERN ARIZONA WEATHER INFORMATION.
Hazardous weather outlook, Oct 6, 7:20 AM MST, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
720 AM MST WED OCT 6 2010

AZZ004>018-037>040-070715-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
720 AM MST WED OCT 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST
CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT
A TORNADO WATCH IS IN EFFECT FOR YAVAPAI AND COCONINO COUNTIES
UNTIL 11 AM MST. A SEVERE THUNDERSTORM WATCH IS IN EFFECT
FOR NAVAJO COUNTY UNTIL 11 AM. A COLD LOW PRESSURE SYSTEM
CENTERED OVER SOUTHERN CALIFORNIA WILL PRODUCE STRONG
THUNDERSTORMS OVER WESTERN ARIZONA TODAY. STORMS SOHOULD WEAKEN
THIS EVENING AND DECREASE IN COVERAGE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THIS IS A SLIGHT CHANCE OF THUNDERSTORMS ALONG AND NORTH OF
THE RIM THURSDAY...FOLLOWED BY DRY WEATHER THROUGH NEXT TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Oct 6, 12:01 PM MST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1201 PM MST WED OCT 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     HAIL             RIMROCK                 34.65N 111.75W
10/06/2010  M1.25 INCH       YAVAPAI            AZ   PARK SERVICE

            TRAIL CLOSED DUE TO HAIL

&&

EVENT NUMBER FGZ1000215

OUTLER
Local storm report, Oct 6, 12:12 PM MST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1212 PM MST WED OCT 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     TORNADO          2 S MUNDS PARK          34.91N 111.64W
10/06/2010                   COCONINO           AZ   DEPT OF HIGHWAYS

&&

EVENT NUMBER FGZ1000216

DM
Local storm report, Oct 6, 12:17 PM MST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1217 PM MST WED OCT 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 PM     HAIL             5 N MUNDS PARK          35.01N 111.64W
10/06/2010  M1.00 INCH       COCONINO           AZ   TRAINED SPOTTER

            ACCOMPANIED WITH HEAVY RAIN

&&

EVENT NUMBER FGZ1000217

OUTLER
Local storm report, Oct 6, 12:28 PM MST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1228 PM MST WED OCT 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HAIL             CORNVILLE               34.72N 111.91W
10/06/2010  M2.00 INCH       YAVAPAI            AZ   TRAINED SPOTTER

            2 INCH HAIL REPORTED... MINOR DAMAGE TO VEHICLES

&&

EVENT NUMBER FGZ1000218

OUTLER
Local storm report, Oct 6, 12:30 PM MST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1230 PM MST WED OCT 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     TORNADO          FLAGSTAFF               35.19N 111.62W
10/06/2010                   COCONINO           AZ   DEPT OF HIGHWAYS

&&

EVENT NUMBER FGZ1000219

DM
Local storm report, Oct 6, 12:38 PM MST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1238 PM MST WED OCT 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     TORNADO          FLAGSTAFF               35.19N 111.62W
10/06/2010                   COCONINO           AZ   DEPT OF HIGHWAYS

            TORNADO 4 MILES SOUTH OF COUNTRY CLUB SUBDIVISIONS.

&&

CORRECTED REMARKS

EVENT NUMBER FGZ1000219

OUTLER

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 9:26 PM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai19 min
Oct 5, 9:57 PM MSTSevere Thunderstorm WarningFGZYavapai18 min
Oct 5, 10:40 PM MSTAreal Flood AdvisoryFGZCoconino6 hr
Oct 5, 11:04 PM MSTAreal Flood AdvisoryFGZCoconino6 hr
Oct 6, 12:34 AM MSTSevere Thunderstorm WarningFGZCoconino, Gila26 min
Oct 6, 1:08 AM MSTSevere Thunderstorm WarningFGZCoconino, Gila, Yavapai22 min
Oct 6, 1:33 AM MSTSevere Thunderstorm WarningFGZCoconino, Gila, Yavapai12 min
Oct 6, 1:58 AM MSTTornado WarningFGZCoconino, Gila17 min
Oct 6, 2:17 AM MSTAreal Flood AdvisoryFGZCoconino118 min
Oct 6, 3:40 AM MSTSevere Thunderstorm WarningFGZYavapai35 min
Oct 6, 4:00 AM MSTTornado WarningFGZYavapai45 min
Oct 6, 4:38 AM MSTTornado WarningFGZCoconino, Yavapai37 min
Oct 6, 5:07 AM MSTTornado WarningFGZCoconino, Yavapai38 min
Oct 6, 5:30 AM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai45 min
Oct 6, 5:59 AM MSTTornado WarningFGZCoconino46 min
Oct 6, 6:36 AM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai39 min
Oct 6, 6:53 AM MSTTornado WarningFGZCoconino, Yavapai22 min
Oct 6, 6:58 AM MSTSevere Thunderstorm WarningFGZYavapai32 min
Oct 6, 7:18 AM MSTTornado WarningFGZCoconino27 min
Oct 6, 7:31 AM MSTTornado WarningFGZCoconino, Yavapai44 min
Oct 6, 7:33 AM MSTTornado WarningFGZCoconino, Yavapai27 min
Oct 6, 7:42 AM MSTSevere Thunderstorm WarningFGZCoconino33 min
Oct 6, 7:46 AM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai44 min
Oct 6, 8:06 AM MSTSevere Thunderstorm WarningFGZYavapai24 min
Oct 6, 8:06 AM MSTTornado WarningFGZCoconino39 min
Oct 6, 8:14 AM MSTTornado WarningFGZCoconino, Yavapai46 min
Oct 6, 8:19 AM MSTSevere Thunderstorm WarningFGZYavapai26 min
Oct 6, 8:19 AM MSTSevere Thunderstorm WarningFGZCoconino26 min
Oct 6, 8:29 AM MSTTornado WarningFGZYavapai46 min
Oct 6, 8:32 AM MSTTornado WarningFGZYavapai28 min
Oct 6, 8:49 AM MSTSevere Thunderstorm WarningFGZCoconino26 min
Oct 6, 8:53 AM MSTTornado WarningFGZCoconino37 min
Oct 6, 9:00 AM MSTTornado WarningFGZCoconino, Yavapai45 min
Oct 6, 9:05 AM MSTTornado WarningFGZCoconino, Yavapai25 min
Oct 6, 9:25 AM MSTSevere Thunderstorm WarningFGZCoconino35 min
Oct 6, 9:30 AM MSTTornado WarningFGZCoconino, Yavapai45 min
Oct 6, 9:43 AM MSTTornado WarningFGZCoconino, Yavapai32 min
Oct 6, 10:00 AM MSTSevere Thunderstorm WarningFGZCoconino45 min
Oct 6, 10:08 AM MSTFlash Flood WarningFGZCoconino3 hr
Oct 6, 10:13 AM MSTSevere Thunderstorm WarningFGZCoconino62 min
Oct 6, 10:14 AM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai46 min
Oct 6, 10:32 AM MSTSevere Thunderstorm WarningFGZCoconino43 min
Oct 6, 10:35 AM MSTTornado WarningFGZYavapai40 min
Oct 6, 10:51 AM MSTTornado WarningFGZCoconino39 min
Oct 6, 11:01 AM MSTTornado WarningFGZCoconino, Yavapai29 min
Oct 6, 11:15 AM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai45 min
Oct 6, 11:24 AM MSTTornado WarningFGZCoconino, Yavapai41 min
Oct 6, 11:29 AM MSTTornado WarningFGZCoconino31 min
Oct 6, 11:34 AM MSTTornado WarningFGZCoconino, Yavapai26 min
Oct 6, 12:01 PM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai44 min
Oct 6, 12:09 PM MSTTornado WarningFGZCoconino36 min
Oct 6, 12:11 PM MSTTornado WarningFGZCoconino34 min
Oct 6, 12:16 PM MSTTornado WarningFGZCoconino, Yavapai29 min
Oct 6, 1:15 PM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai31 min
Oct 6, 1:17 PM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai43 min
Oct 6, 1:39 PM MSTSevere Thunderstorm WarningFGZApache36 min
Oct 6, 2:03 PM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai19 min
Oct 6, 2:16 PM MSTSevere Thunderstorm WarningFGZApache14 min

Nearby

Tornado Warnings in Arizona, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.